Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sorry I posted

Posted by shadows721 on September 3, 2003, at 2:09:24

In reply to The Term Addiction Shouldn't be Taken Lightly. shadows721, posted by HIBA on September 2, 2003, at 0:25:04

It appears that my words that were taken from a neurologist affended many of you. I did not mean to in anyway. I wanted to help others from not going through withdrawals that included hallucinations, tremors, convulsions, itching, pain, and nausea (to name a few things that actually happened to me). I did not want to cause any arguments to cross between me or others about wording. I did not want to get into any analyzing of terminology, analyzing of medications, or political correctness.

I am just a person that suffers from complex PTSD. I was not born depressed and anxious, I became this way as a very young child. I have been trying to function. I have been on nearly all the medications listed in this discussion with the exception of viagra. I have had withdrawals and bizarre side effects with many of them. So, I send out prayers for all to find the right medication, physician, therapist, and treatments to help them function.

I just don't feel that my words made any sense and my original point was blurred in some way. I just wanted everyone to know that I really care and do not want others to suffer like I have. I'm sorry that I posted.

Thank you to all that have responded. I send everyone love and healing thoughts.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shadows721 thread:253823
URL: http://www.dr-bob.org/babble/20030902/msgs/256554.html